# SDR CA001027016

- Difficulty date: October 19, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna 172RG
- Aircraft time: 4,693 hours
- Engine: Lyc O360F1A6
- Propeller: Mcauly B2D34C220
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: PM2401
- Condition: Failed
- Location: Starter
- Part time: 897 hours
- Component: Starter
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) MULTIPLE PIECES OF A BURNED AND BROKEN BOLT FOUND IN ENGINE COWLS.  BOLT DETERMINED TO BE FROM REAR OF STARTER HOUSING.  UPON FURTHER INSPECTION, TWO OF THE REMAINING THREE CASE THROUGH-BOLTS WERE FOUND LOOSE.  MISSING BOLT SHOWED SIGNS OF ELECTRICAL ARCING LEADING TO EVENTUAL CUTTING OF THE BOLT.  (X)
